Complexity of the class of Peano functions

Tom 83 / 2000

K. Omiljanowski, S. Solecki, J. Zielinski Colloquium Mathematicum 83 (2000), 101-105 DOI: 10.4064/cm-83-1-101-105

Streszczenie

We evaluate the descriptive set theoretic complexity of the space of continuous surjections from $ℝ^m$ to $ℝ^n$.

Autorzy

  • K. Omiljanowski
  • S. Solecki
  • J. Zielinski

Przeszukaj wydawnictwa IMPAN

Zbyt krótkie zapytanie. Wpisz co najmniej 4 znaki.

Przepisz kod z obrazka

Odśwież obrazek

Odśwież obrazek